Error estimates for least-squares mixed finite elements
ESAIM: Modélisation mathématique et analyse numérique, Volume 28 (1994) no. 5, pp. 499-516.
@article{M2AN_1994__28_5_499_0,
     author = {Pehlivanov, A. I. and Carey, G. F.},
     title = {Error estimates for least-squares mixed finite elements},
     journal = {ESAIM: Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {499--516},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {28},
     number = {5},
     year = {1994},
     mrnumber = {1295584},
     zbl = {0820.65065},
     language = {en},
     url = {http://archive.numdam.org/item/M2AN_1994__28_5_499_0/}
}
TY  - JOUR
AU  - Pehlivanov, A. I.
AU  - Carey, G. F.
TI  - Error estimates for least-squares mixed finite elements
JO  - ESAIM: Modélisation mathématique et analyse numérique
PY  - 1994
SP  - 499
EP  - 516
VL  - 28
IS  - 5
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://archive.numdam.org/item/M2AN_1994__28_5_499_0/
LA  - en
ID  - M2AN_1994__28_5_499_0
ER  - 
%0 Journal Article
%A Pehlivanov, A. I.
%A Carey, G. F.
%T Error estimates for least-squares mixed finite elements
%J ESAIM: Modélisation mathématique et analyse numérique
%D 1994
%P 499-516
%V 28
%N 5
%I AFCET - Gauthier-Villars
%C Paris
%U http://archive.numdam.org/item/M2AN_1994__28_5_499_0/
%G en
%F M2AN_1994__28_5_499_0
Pehlivanov, A. I.; Carey, G. F. Error estimates for least-squares mixed finite elements. ESAIM: Modélisation mathématique et analyse numérique, Volume 28 (1994) no. 5, pp. 499-516. http://archive.numdam.org/item/M2AN_1994__28_5_499_0/

[1] F. Brezzi, 1974, On the existence, uniqueness and approximation of saddle point problems arising from Lagrange multipliers, RAIRO, Sér. Anal. Numér., 8, no. R-2, 129-151. | EuDML | Numdam | MR | Zbl

[2] G. F Carey, S. S. Chow and M. R. Seager, 1985, Approximate Boundary-Flux Calculations, Comput. Methods Appl. Mech. Engrg., 50, 107-120. | MR | Zbl

[3] G. F. Carey and J. T. Oden, 1983, Finite Elements : A Second Course, vol. II, Prentice-Hall, Englewood Cliffs, N. J. | MR | Zbl

[4] G. F. Carey and Y. Shen, 1989, Convergence studies of least-squares finite elements for first order systems, Comm. Appl. Numer. Methods, 5, 427-434. | Zbl

[5] C. L. Chang, 1990, A least-squares finite element method for the Helmholtz equation, Comput. Methods Appl. Mech. Engrg., 83, 1-7. | MR | Zbl

[6] T.-F. Chen, 1986, On least-squares approximations to compressible flow problems, Numer. Methods Partial Differential Equations, 2, 207-228. | MR | Zbl

[7] P. G. Ciarlet, 1978, The Finite Element Method for Elliptic Problems, North Holland, Amsterdam | MR | Zbl

[8] P. G. Ciarlet and P. A. Raviart, 1972, Interpolation theory over curved elements, with application to finite element methods, Comput. Methods Appl. Mech. Engrg., 1, 217-249. | MR | Zbl

[9] J. Douglas and J. E. Roberts, 1985, Global estimates for mixed methods for second order elliptic equations, Math. Comp., 44, 39-52. | MR | Zbl

[10] G. J. Fix, M. D. Gunzburger and R. A. Nicolaides, 1981, On mixed finite element methods for first order elliptic systems, Numer. Math., 37, 29-48. | EuDML | MR | Zbl

[11] P. Grisvard, 1985, Elliptic Problems in Nonsmooth Domains. Pitman. Boston. | MR | Zbl

[12] J. Haslinger and P. Neittaanmäki, 1984, On different finite element methods for approximating the gradient of the solution to the Helmholtz equation, Comput. Methods Appl. Mech. Engrg., 42, 131-148. | MR | Zbl

[13] M. Křižek and P. Neittaanmaki, 1984, On the validity of Friedrichs' inequalities, Math. Scand., 54, 17-26. | EuDML | MR | Zbl

[14] L. M. Mehra, 1978, Zur asymptotischen Verteilung der Eigenwerte des Maxwellschen Randwertproblems, Dissertation, Bonn. | MR | Zbl

[15] P. Neittaanmaki and R. Picard, 1980, Error estimates for the finite element approximation to a Maxwell-type boundary value problem, Numer Functional Analysis and Optimization, 2, 267-285. | MR | Zbl

[16] P Neittaanmaki and J. Saranen, 1981, On finite element approximation of the gradient for the solution of Poisson equation, Numer. Math., 37, 333-337. | EuDML | MR | Zbl

[17] P. Neittaanmaki and J. Saranen, 1980, Finite element approximation of electromagnetic fields in three dimensional space, Numer. Functional Analysis and Optimization, 2, 487-506. | MR | Zbl

[18] A. I. Pehlivanov, G. F. Carey and R. D. Lazarov, 1993, Least-squares mixed finite elements for second order elliptic problems, SIAM J. Numer. Anal., to appear. | MR | Zbl

[19] A. I. Pehlivanov, G. F Carey, R. D. Lazarov and Y. Shen, 1993, Convergence analysis of least-squares mixed finite elements, Computing, 51, 111-123. | MR | Zbl

[20] P. A. Raviart and J. M. Thomas, 1977, A mixed finite element method for 2nd order elliptic problems, Lect Notes in Math., Springer-Verlag, v. 606, 292-315. | MR | Zbl

[21] J. Saranen, 1982, On an inequality of Friedrichs, Math. Scand., 51, 310-322. | EuDML | MR | Zbl

[22] J. Saranen, 1980, Über die Approximation der Lösungen der Maxwellschen Randwertaufgabe mit der Methode der finiten Elemente, Applicable Analysis, 10, 15-30. | MR | Zbl